# SDR MALA010480

- Difficulty date: April 4, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 429
- Aircraft time: 8,703 hours, 9,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN BNA, FLOOR SUPPORT FLANGES ARE CORRODED ON THE FRAME AT STA 258 BETWEEN LBL 16 AND RBL 12. MAINTENANCE REMOVED CORROSION IAW SRM 51-70-40.  MATERIAL REMOVED IS OUT OF LIMITS.  REPAIRED ANGLES, FABRICATED FROM 2024-T-3 .050 IN REFERENCE TO 53-70-20.  ALODINED AND PRIMED TOPCOAT APPLIED, INSTALLED IAW SRM 51-40-21/ 51-20-50 AND 53-70-30.
